# SDR ZJWA10122006

- Difficulty date: October 12, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N516DT
- Make and model: Gulstm 500B
- Aircraft serial: 1574
- Aircraft time: 19,180 hours
- Engine: Lyc IO540B1A5
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 175X6256006
- Condition: Torn
- Location: Nlg Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE TIRE WAS FLAT ON LANDING. PILOT HAD SHIMMY AND VIBRATION ON ROLL-OUT. IN TRYING TO TAXI OFF THE RUNWAY, THE TIRE ROLLED OFF THE RIM AND BROKE THE NOSE WHEEL ASSEMBLY. THE NOSE WHEEL AND TIRE ASSEMBLY WAS REPLACE AND AIRCRAFT PUT BACK IN SERVICE.
